# SDR CA050506002

- Difficulty date: May 4, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,417 hours
- Engine: Garrtt TFE7312
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 516002
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON AIRCRAFT ARRIVAL, THE APU FIRE EXTINGUISHER BOTTLE WAS FOUND READING (0) PSI.  NEW BOTTLE ORDERED.  UPON INVESTIGATION INTO WHY THE BOTTLE DISCHARGED, CALLED MFG AND WAS INFORMED THAT THIS IS A KNOWN ISSUE WITH THIS MODEL. THE APU FIRE BOTTLE HAS BEEN KNOWN TO DISCHARGE IF THE FIRE WARNING TEST BUTTON IS DOUBLE TAPPED OR HELD TO LONG.  UPON REMOVAL OF THE APU BOTTLE IT WAS DISCOVERED THAT THE BOTTLE HAD BECOME SEPARATED FROM DISCHARGE NOZZLE.  MFG WAS INFORMED AND PICTURES SENT.
